Entity

Time filter

Source Type


Phatake R.,Lifeline24 FNx01 7Intensive Care Unit | Desai S.,SDM Medical College Hospital | Lodaya M.,Lifeline24 FNx01 7Intensive Care Unit | Deshpande S.,Lifeline24 FNx01 7Intensive Care Unit | Tankasali N.,Lifeline24 FNx01 7Intensive Care Unit
Indian Journal of Critical Care Medicine | Year: 2014

A 32-year-old male presented with a history of consuming some organophosphorous compound with suicidal intention.He was treated with atropine, pralidoxime, ventilator support. During stay patient had persistent irritability, tachycardiaand hypertension despite sedation and labetalol infusion. He developed headache, visual blurring hemiparesis and focal seizures. Magnetic resonance imaging of the brain revealed multifocal hyperintensities mainly in subcortical areas of parietal and occipital regions in T2-weighted images, with increased values of Apparent Diffusion Coefficient, suggesting posterior reversible encephalopathy syndrome (PRES). The possibilities of PRES caused by organophosphorous poisoning either due to hypertension caused by autonomic deregulation or direct neurological toxicity has been discussed. Source

Discover hidden collaborations